The dirichlet problem for harmonic functions from variable exponent smirnov classes in domains with piecewise smooth boundary
- 52 Downloads
The Dirichlet problem is solved for harmonic functions from variable exponent Smirnov classes in domains with piecewise smooth boundaries. The solvability conditions are established. Depending on the boundary geometry and value of the space exponent at angular points, the Dirichlet problem may turn out to be unsolvable, solvable uniquely and non-uniquely. In the unsolvable case, for boundary functions the necessary and sufficient conditions are found, which govern the solvability. In all solvability cases, solutions are constructed in explicit form. Bibliography: 19 titles.
KeywordsHarmonic Function Dirichlet Problem Conformal Mapping Homogeneous Problem Variable Exponent
Unable to display preview. Download preview PDF.
- 2.N. Muskhelishvili, Singular Integral Equations. Boundary Value Problems in the Theory of Function and Some Applications of Them to Mathematical Physics [in Russian], Nauka, Moscow (1968).Google Scholar
- 15.V. Kokilashvili and V. Paatashvili, “On variable Hardy and Smirnov classes of analytic functions,” Georgian Internat. J. Sci. 1, No. 2, 67–81 (2008).Google Scholar
- 16.V. Kokilashvili and V. Paatashvili, “Weighted Hardy and Smirnov classes and the Dirichlet problem for a ring within the framework of variable exponent analysis,” Complex Variables and Elliptic Equations [Submitted]Google Scholar
- 17.P. L. Duren, Theory of Hp Spaces, Academic Press, New York etc. (1970).Google Scholar
- 18.V. Kokilashvili, V. Paatashvili, and S. Samko, “Boundedness in Lebesgue spaces with variable exponent of the Cauchy singular operator on Carleson curves,” In: Modern Operator Theory Applications, pp. 167–186, Birkhäuser, Basel (2007).Google Scholar